# SDR UPS98826082

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, STA 1685 BATHTUB FITTING CRACKED AT LONGERON 26L.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-4, 51-1-20D.  INSTALLED IAW DC8 SRM 51-3-0.
